# SDR IXXA05SMN71S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL DOUBLER ON FWD FUSELAGE BELLY SKIN, MUST BE UPGRADED, REPAIR MUST HAVE THREE ROWS OF RIVETS AT STA FS 401.000 L-35.75 (REF. 822BX-R47).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05271 DATE 06-29-05, SEMAN DWG ED 3997 DATE 06-24-05, EO SEMAN NR 2005899 DATE 06-29-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1 AND DC-8 SRM 51-1-20D PAGE 21.  REMOVED DAMAGED AREA IAW SEMAN DKW ED 3997. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM 06-10-01-001.  NO CRACK, CORROSION FOUND.  FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.080”) + INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW SEMAN DWG ED 3997.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 S
